If you need an accessible version of this item please contact JSTOR User Support

The Coin Exchange Problem for Arithmetic Progressions

Amitabha Tripathi
The American Mathematical Monthly
Vol. 101, No. 8 (Oct., 1994), pp. 779-781
DOI: 10.2307/2974534
Stable URL: http://www.jstor.org/stable/2974534
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Coin Exchange Problem for Arithmetic Progressions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
779
    779
  • Thumbnail: Page 
780
    780
  • Thumbnail: Page 
781
    781